Alert archive / Florida / River Flood Warnings in 2012

River Flood Warning 10, NWS Jacksonville, FL

August 21, 2012Baker County, Nassau County, Florida; Camden County, Charlton County, Georgia

NWS Jacksonville, FL issued this river flood warning at Aug 21, 2012, 9:53 PM EDT for Baker County, Nassau County, Florida; Camden County, Charlton County, Georgia. It took effect at Aug 23, 2012, 2:00 AM EDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2012, 9:53 PM EDT (01:53 UTC)
In effect from
Aug 23, 2012, 2:00 AM EDT
Expired
Aug 25, 2012, 8:00 AM EDT
In force
54 hr
Issued by
NWS Jacksonville, FL
Flood severity
Minor

Counties Baker County, FL, Nassau County, FL, Camden County, GA, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 31 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Marys River near Macclenny (MACF1). The gauge peaked at 11.98 ft at Aug 23, 2012, 7:00 AM EDT.

actionminormoderate101508/2208/2308/2408/2508/26
Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02231000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WGUS42 KJAX 220153
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
953 PM EDT TUE AUG 21 2012

...THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA...GEORGIA... 

  ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND 
  CHARLTON COUNTIES

.A SIGNIFICANT RISE ON THE ST MARY'S RIVER AT MACCLENNY IS ASSOCIATED
WITH WIDESPREAD HEAVY RAIN. THE LATEST STAGE IS 10.6 FEET...WHICH IS
JUST ABOVE THE ACTION STAGE OF 10.0 FEET. THE RIVER IS FORECAST TO
REACH MINOR FLOOD...12.0 FEET...BY LATE LATE THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

FLC003-089-GAC039-049-230153-
/O.NEW.KJAX.FL.W.0010.120824T0000Z-120825T1200Z/
/MACF1.1.ER.120824T0000Z.120824T0000Z.120825T0600Z.NO/
953 PM EDT TUE AUG 21 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ST MARY'S RIVER AT MACCLENNY.
* FROM THURSDAY EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  8:45 PM TUESDAY THE STAGE WAS 10.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY EVENING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING 
  AREAS AND TIMBER LANDS.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     WED    THU    FRI    SAT    SUN

ST. MARYS
  MACCLENNY     12  10.6 TUE 09 PM   11.9   12.0   11.9   11.7      /
 

$$
7 follow-up statements
574 
WGUS42 KJAX 220156
FLWJAX
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 PM EDT TUE AUG 21 2012

  ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND 
  CHARLTON COUNTIES

.A SIGNIFICANT RISE ON THE ST MARY'S RIVER AT MACCLENNY IS ASSOCIATED
WITH WIDESPREAD HEAVY RAIN. THE LATEST STAGE IS 10.6 FEET...WHICH IS
JUST ABOVE THE ACTION STAGE OF 10.0 FEET. THE RIVER IS FORECAST TO
REACH MINOR FLOOD...12.0 FEET...BY LATE LATE THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

FLC003-089-GAC039-049-230156-
/O.CON.KJAX.FL.W.0010.120824T0000Z-120825T1200Z/
/MACF1.1.ER.120824T0000Z.120824T0000Z.120825T0600Z.NO/
956 PM EDT TUE AUG 21 2012

THE FLOOD WARNING CONTINUES FOR 
  THE ST MARY'S RIVER AT MACCLENNY.
* FROM THURSDAY EVENING TO SATURDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  8:45 PM TUESDAY THE STAGE WAS 10.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY EVENING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING 
  AREAS AND TIMBER LANDS.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     WED    THU    FRI    SAT    SUN

ST. MARYS
  MACCLENNY     12  10.6 TUE 09 PM   11.4   11.9   12.0   11.9   11.7
 

$$
140 
WGUS82 KJAX 221054
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
653 AM EDT WED AUG 22 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
GEORGIA...
 
  ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND 
  CHARLTON COUNTIES 

.THE ST MARY'S RIVER AT MACCLENNY IS EXPECTED TO CONTINUE RISING INTO
MINOR FLOOD...WHICH IS 12.0 FEET. THE RIVER SHOULD REACH FLOOD STAGE
BY THIS EVENING...AND IS CURRENTLY FORECAST TO REACH ITS PEAK BY 
THURSDAY EVENING...BEFORE GRADUALLY DROPPING BEGINNING EARLY SATURDAY
MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

FLC003-089-GAC039-049-231053-
/O.EXT.KJAX.FL.W.0010.120823T0000Z-120826T1800Z/
/MACF1.1.ER.120823T0000Z.120824T0000Z.120826T1200Z.NO/
653 AM EDT WED AUG 22 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ST MARY'S RIVER AT MACCLENNY.
* FROM THIS EVENING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  5:45 AM WEDNESDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 12.3 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING 
  AREAS AND TIMBER LANDS.

$$
389 
WGUS82 KJAX 221412
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EDT WED AUG 22 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
GEORGIA...
 
  ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND 
  CHARLTON COUNTIES 

.THE LATEST OBSERVED STAGE FROM THE ST MARY'S RIVER AT MACCLENNY WAS
11.5 FEET...WHICH IS A HALF FOOT BELOW FLOOD STAGE. ADDITIONAL
RAINFALL WILL HELP BRING THE RIVER INTO MINOR FLOOD...12.0 FEET...BY
THURSDAY MORNING...WITH A CREST NEAR 12.2 FEET EXPECTED BY EARLY
FRIDAY MORNING. THE ST MARY'S COULD HAVE A HIGHER CREST IF ACTUAL
RAINFALL TOTALS EXCEED THE CURRENT PRECIPITATION FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

FLC003-089-GAC039-049-231412-
/O.EXT.KJAX.FL.W.0010.120823T1200Z-120826T1800Z/
/MACF1.1.ER.120823T1200Z.120824T0600Z.120826T1200Z.NO/
1012 AM EDT WED AUG 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE ST MARY'S RIVER AT MACCLENNY.
* FROM THURSDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  9:45 AM WEDNESDAY THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 12.2 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING 
  AREAS AND TIMBER LANDS.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     THU    FRI    SAT    SUN    MON

ST. MARYS
  MACCLENNY     12  11.6 WED 10 AM   12.0   12.2   12.2   12.0   11.7
 

$$
153 
WGUS82 KJAX 230142
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
942 PM EDT WED AUG 22 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
GEORGIA...
 
  ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND 
  CHARLTON COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

FLC003-089-GAC039-049-240142-
/O.EXT.KJAX.FL.W.0010.120823T0600Z-120826T1200Z/
/MACF1.1.ER.120823T0600Z.120823T1800Z.120826T0600Z.NO/
942 PM EDT WED AUG 22 2012

THE FLOOD WARNING CONTINUES FOR
  THE ST MARY'S RIVER AT MACCLENNY.
* FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:45 PM WEDNESDAY THE STAGE WAS 11.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 12.2 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING 
  AREAS AND TIMBER LANDS.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     THU    FRI    SAT    SUN    MON

ST. MARYS
  MACCLENNY     12  11.9 WED 09 PM    12.1   12.2   12.1   11.9  11.5
 

$$
582 
WGUS82 KJAX 231423
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1023 AM EDT THU AUG 23 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
GEORGIA...
 
  ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND 
  CHARLTON COUNTIES 

.THE ST MARY'S RIVER AT MACCLENNY HAS JUST GONE INTO MINOR
FLOOD...WHICH IS 12.0 FEET. THE CURRENT FORECAST CALLS FOR A CREST
NEAR 12.3 FEET EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

FLC003-089-GAC039-049-241423-
/O.EXT.KJAX.FL.W.0010.000000T0000Z-120826T1800Z/
/MACF1.1.ER.120823T0715Z.120824T0600Z.120826T1200Z.NO/
1023 AM EDT THU AUG 23 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ST MARY'S RIVER AT MACCLENNY.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM THURSDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET  
  EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY MORNING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING 
  AREAS AND TIMBER LANDS.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     FRI    SAT    SUN    MON    TUE

ST. MARYS
  MACCLENNY     12  12.0 THU 10 AM   12.2   12.3   12.0   11.7   11.3
 

$$
272 
WGUS82 KJAX 240202
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1002 PM EDT THU AUG 23 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
GEORGIA...
 
  ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND 
  CHARLTON COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

FLC003-089-GAC039-049-250000-
/O.EXT.KJAX.FL.W.0010.000000T0000Z-120825T0000Z/
/MACF1.1.ER.120823T0715Z.120823T2030Z.120824T1800Z.NO/
1002 PM EDT THU AUG 23 2012

THE FLOOD WARNING CONTINUES FOR
  THE ST MARY'S RIVER AT MACCLENNY.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 PM THURSDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING 
  AREAS AND TIMBER LANDS.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     FRI    SAT    SUN    MON    TUE

ST. MARYS
  MACCLENNY     12  12.0 THU 10 PM    12.0   11.9   11.6   11.3   10.9
 

$$
293 
WGUS82 KJAX 241418
FLSJAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1018 AM EDT FRI AUG 24 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN FLORIDA...
GEORGIA...
 
  ST MARY'S RIVER AT MACCLENNY AFFECTING BAKER...NASSAU...CAMDEN AND 
  CHARLTON COUNTIES 

THE ST MARYS RIVER AT MACCLENNY CRESTED AT THE 12 FOOT FLOOD STAGE
ON THURSDAY AND FRIDAY MORNING. IT IS CURRENTLY FALLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...RESIDENTS AND THOSE WITH INTERESTS ALONG THE RIVER 
SHOULD TAKE ACTION TO PROTECT THREATENED PROPERTY. HIGH AND FAST 
FLOWING RIVERS ARE NOT SUITABLE FOR RECREATION OF ANY KIND. KEEP 
CHILDREN AWAY FROM FLOODED AREAS. DO NOT DRIVE VEHICLES THROUGH 
FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

FLC003-089-GAC039-049-251200-
/O.EXT.KJAX.FL.W.0010.000000T0000Z-120825T1200Z/
/MACF1.1.ER.120823T0715Z.120823T2030Z.120825T0600Z.NO/
1018 AM EDT FRI AUG 24 2012

...FLOOD WARNING CANCELLED FOR 
  THE ST MARY'S RIVER AT MACCLENNY.
* AT  9:45 AM FRIDAY THE STAGE WAS 11.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER CRESTED AT THE 12.O FLOOD STAGE AND IS
  FALLING.
* IMPACT...AT 12.0 FEET...THIS WILL CAUSE MINOR FLOODING OF LOW LYING 
  AREAS AND TIMBER LANDS.

$$

MCALLISTER

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Aug 21, 9:14 PM EDT, 39 minutes earlier.

Area forecast discussion, Aug 21, 9:14 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
914 PM EDT TUE AUG 21 2012

.UPDATE...THE WIDESPREAD SHOWERS/STORMS FROM EARLIER HAVE MOVED
WELL SOUTH AND EAST OF THE AREA. HAVE LET PREVIOUS FLOOD WATCH
ALLOW TO EXPIRE AND HAVE ALSO LOWERED POPS TO 30-40%. MODELS
INDICATE THAT MORE SHOWERS/STORMS MAY COME IN FROM THE GULF WED AM
AND SPREAD INLAND BUT THERE ARE INDICATIONS THEY WILL BE NOT BE AS
WIDESPREAD.

THERE IS A DISORGANIZED LINE OF SHOWERS/ISOLATED STORMS...FROM
NEAR VADALIA TO ALBANY...THAT HAS BEEN DRIFTING SE AND MAY MAKE
IT INTO THE FAR NORTHERN ZONES (GA) AFTER MIDNIGHT.

&&

.AVIATION...SATURATED GROUNDS FROM RECENT RAINS WILL PROBABLY
LEAD TO AREAS OF FOG/STRATUS TONIGHT. HAVE PREVAILING IFR CIGS
AND MVFR VSBY BEGINNING AT GNV AT 06Z. FOR JAX...CRG...VQQ HAVE
MVFR VSBY AT 06Z. HAVE PREVAILING VFR AT SSI WITH MENTION OF FOG.

&&

.MARINE...WINDS WILL BE SOUTHWEST 10 TO 15 KNOTS WITH SEAS 2 TO 4 FEET.
MAIN CONCERN WILL BE HIGHER WINDS AND SEAS IN AND NEAR SCATTERED
STORMS MAINLY IN THE AFTERNOON AND EVENING.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  88  69  89 /  40  40  40  40
SSI  73  87  73  85 /  40  40  40  50
JAX  69  89  70  88 /  30  60  50  50
SGJ  72  88  70  85 /  50  60  40  50
GNV  69  89  68  88 /  40  70  50  50
OCF  70  89  69  89 /  50  80  50  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/MKT/AW
Hazardous weather outlook, Aug 21, 4:42 AM EDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 AM EDT TUE AUG 21 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-220130-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
442 AM EDT TUE AUG 21 2012

...FLOOD WATCH IN EFFECT FOR NORTHEAST FLORIDA TODAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A STATIONARY FRONTAL BOUNDARY OVER CENTRAL GEORGIA...COMBINED WITH
DISTURBANCES ALOFT WILL LIKELY GENERATE ANOTHER ROUND OF WIDESPREAD
HEAVY AFTERNOON SHOWERS AND THUNDERSTORMS. LOCALIZED RAINFALL
AMOUNTS OF 2 TO 4 INCHES OVER SATURATED GROUND CONDITIONS
WILL CREATE THE POTENTIAL FOR FLOODING...WITH FLASH FLOODING
POSSIBLE IN URBAN AND LOW-LYING AREAS WHERE EXCESSIVE RAINFALL RATES
OCCUR. IN ADDITION TO THE FLOODING CONCERNS...SCATTERED STRONG
STORMS WILL ALSO BE CAPABLE OF STRONG GUSTY WINDS AND FREQUENT
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE FRONTAL BOUNDARY WILL DRIFT SOUTH INTO SOUTHEAST GEORGIA ON
WEDNESDAY WHICH WILL TRIGGER ANOTHER ROUND OF NUMEROUS TO SCATTERED
SHOWERS AND THUNDERSTORMS. VERY HEAVY RAINFALL WILL REMAIN A
CONCERN...MAINLY OVER NORTHEAST FLORIDA...AND ANOTHER FLOOD WATCH
MAY BE REQUIRED.

AN INCREASING EASTERLY FLOW IS EXPECTED EARLY NEXT WEEK...AND AN
INCREASE IN RIP CURRENT RISK IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TODAY IF FLOODING IS OBSERVED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Local storm report, Aug 21, 4:22 PM EDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EDT TUE AUG 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     4 W MELROSE             29.71N 82.12W
08/21/2012                   ALACHUA            FL   EMERGENCY MNGR

            EMA REPORTED A TREE BLOCKING STATE ROUTE 26. TIME
            ESTIMATED FROM RADAR.

&&
CORRECTED THE LOCATION OF THE REPORT.

SHULER
Local storm report, Aug 21, 4:52 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 PM EDT TUE AUG 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     5 WSW POMONA PARK       29.48N 81.67W
08/21/2012                   PUTNAM             FL   911 CALL CENTER

            TREES REPORTED DOWN AT THE INTERSECTION OF COUNTY ROAD
            308 AND COUNTY ROAD 309.

&&

SHULER
Local storm report, Aug 21, 5:22 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
522 PM EDT TUE AUG 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     3 NNE INTERLACHEN       29.65N 81.88W
08/21/2012                   PUTNAM             FL   911 CALL CENTER

            TREE REPORTED DOWN ON COUNTY ROAD 315 NEAR INTERLACHEN.

0110 PM     TSTM WND DMG     FLORAHOME               29.73N 81.88W
08/21/2012                   PUTNAM             FL   911 CALL CENTER

            COUNTY DISPATCH REPORTED A TREE DOWN BLOCKING THE WEST
            BOUND LANE OF STATE ROAD 100 NEAR SOUTH IVY AVENUE.

&&

SHULER

Nearby

River Flood Warnings in Florida, 2012River Flood Warnings in Georgia, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.